# SDR DALA2018042002659

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE INTERNAL TEE FITTING OF BEAM NR 5, AFT SIDE OF THE MID CARGO DOOR.  THE TEE FITTING WAS REPLACED IAW SRM 51-30-2, 51-30-5, AND DWG 3934011, REV ORIGINAL.
